# SDR DL73S040339

- Difficulty date: April 14, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N379DL
- Make and model: Boeing 737247
- Aircraft serial: 23606
- Aircraft time: 44,253 hours, 34,789 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Pack Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT WING BODY OVERHEAT LIGHT STARTED BLINKING AFTER T/O.  REPAIRED WIRING.
